Aa
Aa
A
A
A
Close
Avatar universal

HELP! Day 23 melt down!!!!!

Just out of my mind. Woke up in wd again! Chills, shaking, sweating, irritable, anxious. Totally losing it. Day 22 I thought I was home free and then today it is starting all over again. Long time addiction/dependency on opiates. Having this strange wd with late onset of symptoms. And now I have had it. Too much noise, too much chaos in the house, everyone with needs .....this is why I use, to make a little peace in this. Sorry for this but I have lost my mind right now and am acting hysterical! I feel that I can't calm down. I am very agitated and want to take something. I won't but please is there anybody out there this evening? I keep feeling like I have spiders crawling on my back. This is all too crazy. Why is this happening so late in wd?
13 Responses
198154 tn?1337787265
its not wde after 23 days.  The flu maybe?
1047946 tn?1332608029
Maybe try going for a walk. Throw in some headphones with some relaxing music. Try to breathe and think about something peaceful. It continues to get better day by day. Hang in there!
1032898 tn?1258598707
Try to hang in there.  Can you leave for a ride? Gym? Walk? Dont forget how much work you have already done to stay clean this long.  This too will past.  I know how you feel.  I have a 6 year old, 19 year old who is disable, I'm rasing my nieces 1 year old baby and she is also here.  It was hard trying to WD with a house full.  I locked myself in my bedroom for most of it.  keep posting, this site is awsome.
1063863 tn?1254775030
I agree with the above.  You have come far, hang in there!    I believe possibly at this point it's just your imune system might be a bit compromised and your feeling ill with a cold or something.  I also am trying to weene my self off an RX that I used responsibly but had no idea the addictive effects it would have.  I would love to go to my Dr. and get a new RX but not going to!! ( only 7 days for me).  2 nights ago I slept fine, last night tossed, turned, cold sweats, nightmares, shooting pains and cramps in my legs. All week feel like I am trying to come down with something..I know it's just my body asking what's going on because of the change!!!!  I was given the suggestion to read the detox articles at the lwer right, they have helped. Valerian root, hot showers, bath, hot tub, plenty of fluids, etc.  If you are feeling your over whelmed, walk away, breathe.........focus. you will be fine. ( Don't know what the weather is in Costa Rica now, but it's turning cold here in California. Loveing hot soup and tea)!!!!
Avatar universal
Deep breathes my friend!  I hear you loud and clear.  Most of us delude ourselves into thinking that we will be fine after the initial detox.  Then- BOOM.  

The good news is that this is just a bad day, perhaps only a bad moment.  Just keep reminding yourself that it will pass.  Some people call this type of feeling a "healing crisis."  Meaning that your body is finally accepting that you are not going to be poisoning it any further and thus doing some true "house cleaning."  

Do whatever it takes to not give in.  Go for a walk, take a bath, stay on this forum.  You will be fine.  But if you use, you can look forward to many more days like this.  But, you won't use.  You are going pull through this little rut and come out feeling like a million bucks quite soon.

Keep strong my friend,

Matt
Avatar universal
I wanted to say Matt - I really appreciate your positive feedback given within all your postings.

As for ZJILLIAN, you need to remember the dependency your body had and for a consistent period of time.  All your receptors are trying to re-wire and that takes time.  There is a thing call post-pardum withdrawal - it can last for months after a clean date.  You just need to know that this too shall pass.  It's really, in comparison to 23 days ago, all downhill from here.  You made it passed the most difficult part and hang in there.  Just remember you don't have control over that little pill - it had control over you.

Keep it up!

:-)
Avatar universal
Hang in there!

I had a similar experience 2 days ago and I felt better within 24 hours, less really. As soon as you do feel up to it do as much exercise as you can, certainly helped sort me it.

If its same attack of it I had, similar timeline, it will soon pass. Don't give in!






Avatar universal
Thanks for your kind words lovegm.  I try.  

So ZJ, let us know how you are hanging in there.  I am posting at 1:30am because of the lingering insomnia.  So you see that it takes time to resolve all of the re-wireing referred to above.  Some days are just fine.  Others rear some ugly side effects of the drugs, or rather the absense of them.  Don't get too worked up over a bad day.  It all goes away in time.

Matt


Avatar universal
Thank you everyone! Today is a sunny morning and the world looks different. One day at a time......I also realize how much I used drugs to deal with stress and chaos. When I don't have the "safety" of my private druggy place to go life can feel awful. Need to develop some new skills and also maybe try to get some of the chaos out of my life. Thank you for support during a bad day. Now day 24! A miracle!
Avatar universal
Hi there,

I am glad to hear you are having some relief from those awful wds.  Thank you for the update and keep up the good fight.

1064938 tn?1255282319
good job!!!!  Way to get thru a tough situation.  You are an insperation to us all   I am sooo glad you are feeling better.
Avatar universal
Anyone who is still following this post: Thank you all again, I just reread everyone. Today is day 29! And the hardest stuff now is to keep my focus and not let the nasty blank dead nothingness of depression cloud my thinking. Life without the drug is a strange and right now empty place. I look forward to this forum and not much else. Thanks again.
ZJ
1015921 tn?1251709372
I don't know how long I've been clean. Have to check my tracker. Couple months?

I'm still in wd. Maybe it never goes away. Maybe this is who I really am.

Or maybe I just got them post pardum withdrawal blues.

Must make amends. Must make amends. Amen.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.